# SDR AALA960550

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 4031417
- Condition: Corroded
- Location: Bs 1711
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER AFT CORNER FITTING ON FORWARD CARGO DOOR CORRODED.  REMOVED AND REPLACED PART.  (M)
